# SDR 99ZZZM494

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER FORWARD CORNER IS DEFORMED OUTWARD APPROX .167 FROM CONTOUR, APPROX 3.55 IN LENGTH.  REPAIRED IAW BAE SRM 52-81-11, FIG 204, TYPE 2.  (M)
